- Retraction Note
- Open Access
Retraction Note: Jacobi spectral solution for weakly singular integral algebraic equations of index-1
Advances in Difference Equations volume 2015, Article number: 205 (2015)
This article  has been retracted by Professor Ravi P Agarwal, Editor-in-Chief of Advances in Difference Equations.
Following publication of this article, it was brought to the attention of the editorial and publishing staff that this article has substantial overlap with two articles by Hadizadeh, Ghoreishi, and Pishbin, published in 2011 in Applied Numerical Mathematics  and in 2013 in Journal of Computational and Applied Mathematics .
This is a violation of publication ethics which, in accordance with the Committee on Publication Ethics guidelines, warrants a retraction of the article and a notice to this effect to be published in the journal.
Zhao, J, Shiying, W: Jacobi spectral solution for weakly singular integral algebraic equations of index-1. Adv. Differ. Equ. 2014, 165 (2014)
Hadizadeh, M, Ghoreishi, F, Pishbin, S: Jacobi spectral solution for integral algebraic equations of index-2. Appl. Numer. Math. 61, 131-148 (2011)
Pishbin, S, Ghoreishi, F, Hadizadeh, M: The semi-explicit Volterra integral algebraic equations with weakly singular kernels: the numerical treatments. J. Comput. Appl. Math. 245, 121-132 (2013)
The online version of the original article can be found under doi:10.1186/1687-1847-2014-165.
Rights and permissions
Open Access This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly credited.
About this article
Cite this article
Zhao, J., Wang, S. Retraction Note: Jacobi spectral solution for weakly singular integral algebraic equations of index-1. Adv Differ Equ 2015, 205 (2015). https://doi.org/10.1186/s13662-015-0516-5